# SDR 9702509919

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Relamped
- Location: Lt Mlg/Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  CREW EXECUTED GO-AROUND PROCEDURES AND SWITCHED BULB FROM LEFT GEAR LIGHT TO NOSE INDICATION.  NORMAL INDICATIONS WERE ACHIEVED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RELAMPED LEFT AND NOSE GEAR GREEN LIGHTS, OPERATIONAL CHECK NORMAL.
